Pacific Journal of Mathematics

On the structure of almost periodic transformation groups.

Hsin Chu

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 359-364.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970048

Mathematical Reviews number (MathSciNet)
MR0305425

Zentralblatt MATH identifier
0239.57022

Subjects
Primary: 57E15

Citation

Chu, Hsin. On the structure of almost periodic transformation groups. Pacific J. Math. 38 (1971), no. 2, 359--364. https://projecteuclid.org/euclid.pjm/1102970048


Export citation

References

  • [1] G. D. Birkhoff, Dynamical systems, Amer. Math. Soc. Colloq. Pub., 9 (1927).
  • [2] Hsin Chu, A remark on a conjecture of Seifert, to appear Topology.
  • [3] W. H. Gottschalk and G. A. Hedlund, Topological dynamics,Amer. Math. Soc. Colloq. Publication vol. 36 (1955).
  • [4] W. H. Gottschalk, Characterization of almost periodic transformationgroups, Proc Amer. Math. Soc, 7 (1956), 709-712.
  • [5] D. Montgomery and C. T. Yang, Orbits of highest dimension, Trans. Amer. Math. Soc, 87 (1958), 284-293.
  • [6] D. Montgomery and L. Zippin, Topological transformationgroups,Interscience Publisher, New York, 1955.
  • [7] P. S. Moster, On a compact Lie group acting on a manifold,Ann. of Math., (2) 65 (1957), 447-455 and (2) 66 (1957), p. 589.
  • [8] P. S. Moster, Conference on compact transformationgroups, Springer Verlag, (1969).